Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 93, NWS Northern Indiana

October 6, 2018Cass County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Oct 6, 2018, 2:35 PM EDT for Cass County, Miami County, Wabash County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2018, 2:35 PM EDT (18:35 UTC)
Expired
Oct 6, 2018, 3:15 PM EDT
In force
40 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cass County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 2:31 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
643 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

797 
WUUS53 KIWX 061835
SVRIWX
INC017-103-169-061915-
/O.NEW.KIWX.SV.W.0093.181006T1835Z-181006T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
235 PM EDT SAT OCT 6 2018

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wabash County in north central Indiana...
  Southeastern Cass County in north central Indiana...
  Southern Miami County in north central Indiana...

* Until 315 PM EDT.

* At 235 PM EDT, a severe thunderstorm was located over Walton, or
  near Grissom Afb, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Peru, Wabash, Grissom Afb, Walton, Bunker Hill, Lincoln, Wells,
  Galveston, Miami, Erie, Onward, Richvalley, Deacon, Santa Fe,
  Peoria and Nead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 8637 4062 8638 4066 8637 4087 8590
      4069 8578 4056 8621
TIME...MOT...LOC 1835Z 248DEG 29KT 4064 8623 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

FISHER
2 follow-up statements
992 
WWUS53 KIWX 061859
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
259 PM EDT SAT OCT 6 2018

INC017-061909-
/O.CAN.KIWX.SV.W.0093.000000T0000Z-181006T1915Z/
Cass IN-
259 PM EDT SAT OCT 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Indiana.

LAT...LON 4075 8617 4087 8590 4069 8578 4057 8616
TIME...MOT...LOC 1859Z 248DEG 29KT 4071 8599 

$$

INC103-169-061915-
/O.CON.KIWX.SV.W.0093.000000T0000Z-181006T1915Z/
Wabash IN-Miami IN-
259 PM EDT SAT OCT 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHWESTERN WABASH AND SOUTHERN MIAMI COUNTIES...

At 259 PM EDT, a severe thunderstorm was located near Peru, moving
east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Peru, Wabash, Grissom Afb, Bunker Hill, Wells, Miami, Erie, Santa Fe,
Richvalley, Bennetts Switch, Peoria and Nead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4075 8617 4087 8590 4069 8578 4057 8616
TIME...MOT...LOC 1859Z 248DEG 29KT 4071 8599 

HAIL...0.75IN
WIND...60MPH
 
$$

FISHER
950 
WWUS53 KIWX 061914
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
314 PM EDT SAT OCT 6 2018

INC103-169-061923-
/O.EXP.KIWX.SV.W.0093.000000T0000Z-181006T1915Z/
Wabash IN-Miami IN-
314 PM EDT SAT OCT 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WABASH AND
SOUTHERN MIAMI COUNTIES WILL EXPIRE AT 315 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Indiana.

LAT...LON 4075 8617 4087 8590 4069 8578 4057 8616
TIME...MOT...LOC 1913Z 248DEG 29KT 4075 8586 

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 1:47 PM EDT, 48 minutes earlier.

Area forecast discussion, Oct 6, 1:47 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
147 PM EDT Sat Oct 6 2018

.SYNOPSIS...
Issued at 145 PM EDT Sat Oct 6 2018

A period of showers and thunderstorms will occur this afternoon
ahead of a cold front, with isolated damaging winds possible. The
front will stall south of the area and provide focus for more
showers and isolated storms into the overnight hours. Locally
heavy rainfall is likely. Highs today and Sunday will be around 80
to near 85 south of the front with much cooler conditions north
of the front.

&&

.UPDATE...
Issued at 1136 AM EDT Sat Oct 6 2018

Scattered showers and thunderstorms continue this morning from
White County extending northeast to north central Indiana and
south central Lower Michigan. Have had a few instances of
localized stronger downdrafts in the stronger cores this morning.
These showers and storms appear to be forming in weakly confluent
zone of pre-frontal winds. Some minor slacking of low level jet
this morning appears to be allowing for some weakening trend of
showers and storms over past few hours or so. Sfc trough should
gradually sag southward into approximately northwest third of
forecast area this afternoon with a sheared vort max expected to
lift northeast to the western Great Lakes from northern Missouri
this afternoon. Evolution of this short wave will allow low level
trough axis to sink across southern Lower Michigan and northern
Indiana this afternoon which will likely be a focal point for
additional showers and thunderstorms. MLCAPES on the order of
1000-1500 are possible, particularly across central/southeast
where better chance of more sun persists into early this
afternoon. Local area will be positioned in strong deep layer
shear gradient this afternoon, with greatest shear of 50 knots
largely west of sfc trough where instability is less. However,
there still appears to be narrow favorable corridor of
instability/shear overlap across portions of north central-
northeast Indiana/south central Lower Michigan/northwest Ohio for
damaging wind threat this afternoon/early evening. Most of the
area has been upgraded to Day 1 Slight Risk for severe storms, and
greatest threat period still appears to be in the 19Z-03Z time
period.

Other factor that will need to be watched today is local
flooding. Some areas have received heavy rainfall on the order of
2 to 3 inches over the past 24 hours. Low/mid level wind profiles
still supportive of possibility of training cells this afternoon
with steering level winds roughly parallel to low level boundary.
Concern may be elevated if afternoon storms train as far north as
Route 6 corridor where some areas received heavy rainfall
overnight.

&&

.SHORT TERM...(Today and Tonight)
Issued at 421 AM EDT Sat Oct 6 2018

Showers and storms have spread east ahead of the next
impulse/disturbance early this morning and have mixed out the
areas of fog that had formed earlier near the Michigan border.
Later in the night, the storms were forming closer to the surface
front from near MIE to LAF. More rounds of activity are expected
to develop along and north of the front and move northeast with
the prevailing flow. An outflow boundary was moving south
associated with earlier convection and will probably slow the
north movement of the front. The best hires/CAM favors a midday
break in the convection between systems (basically late morning to
mid afternoon) with more activity by late afternoon. Some flood
risk persists, but given the rapid cell movement more
perpendicular to the front, training of cells appears less likely.
There will be a large temperature difference across the front
from north to south with highs around 80 to 85 south of the front,
but much cooler north of the front.

&&

.LONG TERM...(Sunday through Friday)
Issued at 421 AM EDT Sat Oct 6 2018

The warm pattern will persist into the middle of the upcoming
week. The GFS, Canadian and ECMWF all support an anomalously very
strong upper level ridge extending from along the CONUS east
coast into the Ohio Valley region. Climate average maximum
precipitable water values for the second week of October over
northern Indiana are around 1.55 to 1.60. GFS per BUFKIT supports
values around or above these maximums into the middle of next
week. The key challenges are the proximity of the upper level
ridge/subsidence and the east extent of the subtropical moisture.
The upper level ridge should bring very warm weather Monday and
Tuesday with limited chances for showers and storms as the
heaviest rain stays well west of the forecast area. High
temperatures should be near record highs Tuesday in the mid 80s. The
pattern should breakdown about Wednesday with a very good chance
for rain followed by much cooler weather by Friday as energy from
a large and deep upper level trof eventually moves east. It also
looks like the first frost potential will exist next weekend with
lows probably in the 30s after Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 125 PM EDT Sat Oct 6 2018

Remnants of morning convection and differential heating boundary
has setup SW to NE between both TAF sites. Widely scattered
showers have been developing but struggling somewhat. Renewed
convection, tied with approaching cold front and more unstable
atmosphere will work northeast and help re invigorate storms,
first at KSBN where few hour period of storms will exist before
convection shifts southeast and likely intensifies somewhat as
area recovers. Once the front passes KSBN low clouds will settle
in more with IFR and possible LIFR cigs into tomorrow with renewed
chance for showers and maybe a few storms after 5Z through the
remainder of the night.

At KFWA VFR conditions will likely drop to MVFR with period of IFR
conditions possible with storms 21-24Z. A brief lull in precip
may occur before convection refires north of the frontal boundary
that will have stalled to the south overnight. The showers should
shift north after 6Z leaving behind MVFR conditions the remainder
of the period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 6, 11:15 AM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
1115 AM EDT Sat Oct 6 2018

INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-071515-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall-
Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash-
Huntington-Wells-Adams-Grant-Blackford-Jay-St. Joseph MI-Branch-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
1115 AM EDT Sat Oct 6 2018 /1015 AM CDT Sat Oct 6 2018/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Isolated to scattered showers and thunderstorms this morning will
become more numerous this afternoon into this evening. Scattered
severe storms are possible this afternoon into early this evening
with damaging wind gusts as the primary threat. Localized heavy
rainfall and localized flooding are also possible. The threat of
severe weather should diminish late this evening, but chances of
showers and thunderstorms will continue overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are periodic chances of storms Sunday through Wednesday.
Locally heavy rainfall is possible, especially late Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

INZ003-004-MIZ077-078-071515-
La Porte-St. Joseph IN-Berrien-Cass MI-
1115 AM EDT Sat Oct 6 2018 /1015 AM CDT Sat Oct 6 2018/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms are expected this afternoon. An
isolated strong to severe storm is possible with gusty winds as the
main threat. Localized heavy rain and localized flooding is also
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are periodic chances of storms Sunday through Wednesday.
Locally heavy rainfall is possible, especially late Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ043-046-071515-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1115 AM EDT Sat Oct 6 2018

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms this afternoon and evening may bring gusty
winds to 35 knots.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are periodic chances of storms Sunday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 6, 9:10 AM EDT, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Northern Indiana
910 AM EDT SAT OCT 6 2018

INZ004-005-014-016-061345-
St. Joseph-Kosciusko-Marshall-Elkhart-
910 AM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ELKHART...
SOUTHEASTERN ST. JOSEPH...NORTHWESTERN KOSCIUSKO AND NORTHERN
MARSHALL COUNTIES...

At 910 AM EDT, a strong thunderstorm was located over Plymouth,
moving northeast at 45 mph.

Wind gusts up to 50 mph are possible with this storm. Torrential
rainfall and frequent lightning will also accompany this storm.

Locations impacted include...
Goshen, Plymouth, Nappanee, Bremen, Syracuse, Dunlap, Bourbon,
Wakarusa, Milford, New Paris, Locke, Inwood, Hastings, Southwest,
Foraker, Gravelton, Linkville, Lake Of The Woods, Oakwood Park and
Waterford Mills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4125 8632 4137 8640 4165 8590 4141 8572
TIME...MOT...LOC 1310Z 241DEG 37KT 4134 8629

FISHER
Special weather statement, Oct 6, 9:14 AM EDT, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Northern Indiana
914 AM EDT SAT OCT 6 2018

INZ005-006-061345-
Lagrange-Elkhart-
914 AM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ELKHART AND NORTHWESTERN
LAGRANGE COUNTIES...

At 913 AM EDT, a strong thunderstorm was located over Goshen, moving
northeast at 50 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Goshen, Lagrange, Dunlap, Middlebury, Millersburg, New Paris, Benton,
Scott, Shipshewana, Honeyville, Howe, Waterford Mills, Ontario and
Emma.

This includes Interstate 80 in Indiana between mile markers 107 and
130.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Seek shelter until this storm passes.

&&

LAT...LON 4144 8586 4159 8597 4176 8568 4176 8524
TIME...MOT...LOC 1313Z 239DEG 45KT 4160 8581

MARSILI
Special weather statement, Oct 6, 9:32 AM EDT, 5 hours 3 minutes before
Special Weather Statement
National Weather Service Northern Indiana
932 AM EDT SAT OCT 6 2018

INZ006-MIZ079-080-061415-
Lagrange-Branch-St. Joseph-
932 AM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LAGRANGE...SOUTHEASTERN
ST. JOSEPH AND BRANCH COUNTIES...

At 931 AM EDT, a strong thunderstorm was located near Sturgis, moving
northeast at 45 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Sturgis, Coldwater, Lagrange, Bronson, Quincy, Girard, Scott,
Kinderhook, Fawn River, Batavia, California, Burr Oak, Gilead,
Shipshewana, Brighton, East Gilead, Klinger Lake, Howe, Marble Lake
and Matteson Lake.

This includes the following highways...
 Interstate 69 in Michigan between mile markers 2 and 21.
 Interstate 80 in Indiana between mile markers 110 and 132.

Seek shelter until these storms pass.

&&

LAT...LON 4183 8482 4181 8483 4176 8503 4176 8520
      4172 8520 4164 8554 4176 8565 4207 8498
      4207 8496
TIME...MOT...LOC 1331Z 243DEG 40KT 4173 8550

MARSILI
Special weather statement, Oct 6, 9:51 AM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Northern Indiana
951 AM EDT SAT OCT 6 2018

INZ004-005-061415-
St. Joseph-Elkhart-
951 AM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART AND EAST CENTRAL
ST. JOSEPH COUNTIES...

At 951 AM EDT, a strong thunderstorm was located over Wakarusa, or 7
miles northwest of Nappanee, moving northeast at 45 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Elkhart, Goshen, Dunlap, Middlebury, Wakarusa, Bristol, Southwest and
Foraker.

This includes Interstate 80 in Indiana between mile markers 100 and
103.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4168 8566 4160 8566 4147 8606 4148 8606
      4148 8609 4153 8616 4176 8578
TIME...MOT...LOC 1351Z 235DEG 37KT 4153 8607

FISHER
Special weather statement, Oct 6, 10:30 AM EDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1030 AM EDT SAT OCT 6 2018

MIZ081-061500-
Hillsdale-
1030 AM EDT SAT OCT 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HILLSDALE COUNTY...

At 1029 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Jonesville to near
Hillsdale to 8 miles south of Reading. Movement was east northeast
at 35 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Hillsdale, Jonesville, Jerome, Somerset, Cambria, Pittsford, Moscow,
Ransom, Waldron, North Adams, Prattville, Frontier, Shadyside,
Betzer, Osseo and Somerset Center.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4172 8436 4170 8475 4195 8464 4207 8470
      4207 8437
TIME...MOT...LOC 1429Z 259DEG 32KT 4207 8463 4197 8458 4172 8471

FISHER
Special weather statement, Oct 6, 2:30 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Northern Indiana
230 PM EDT SAT OCT 6 2018

INZ022-023-061900-
Miami-Cass-
230 PM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CASS AND
SOUTHWESTERN MIAMI COUNTIES...

At 229 PM EDT, a strong thunderstorm was located over Walton, or near
Grissom Afb, moving east northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm. Brief torrential rainfall and frequent lightning can be
expected.

Locations impacted include...
Peru, Grissom Afb, Walton, Bunker Hill, Lincoln, Wells, Erie, Onward,
Santa Fe, Deacon and Nead.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4058 8635 4065 8638 4066 8637 4084 8600
      4064 8594
TIME...MOT...LOC 1829Z 247DEG 31KT 4065 8627

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:20 PM EDTSpecial Weather StatementIWXDeKalb, Elkhart, LaGrange, Noble, Steuben3 hr
Oct 6, 1:04 AM EDTAreal Flood AdvisoryIWXElkhart, Saint Joseph3 hr
Oct 6, 1:18 AM EDTSpecial Weather StatementIWXLaGrange42 min
Oct 6, 1:39 AM EDTSpecial Weather StatementIWXDeKalb, Noble, Steuben36 min
Oct 6, 7:36 AM EDTSpecial Weather StatementIWXElkhart24 min
Oct 6, 9:10 AM EDTSpecial Weather StatementIWXElkhart, Marshall35 min
Oct 6, 9:14 AM EDTSpecial Weather StatementIWXElkhart31 min
Oct 6, 9:51 AM EDTSpecial Weather StatementIWXElkhart24 min
Oct 6, 2:30 PM EDTSpecial Weather StatementIWXMiami30 min
Oct 6, 2:50 PM EDTAreal Flood AdvisoryIWXElkhart, Kosciusko, LaPorte, Marshall, Saint Joseph, Starke3 hr
Oct 6, 3:17 PM EDTSpecial Weather StatementIWXHuntington, Wabash28 min
Oct 6, 3:25 PM EDTSpecial Weather StatementIWXStarke35 min
Oct 6, 3:45 PM EDTSpecial Weather StatementIWXElkhart30 min
Oct 6, 4:18 PM EDTSpecial Weather StatementIWXCass27 min
Oct 6, 4:30 PM EDTAreal Flood AdvisoryIWXElkhart, LaGrange, Steuben2 hr
Oct 6, 4:43 PM EDTSpecial Weather StatementIWXFulton32 min
Oct 6, 4:49 PM EDTSpecial Weather StatementIWXLaGrange, Noble, Steuben26 min
Oct 6, 5:55 PM EDTSpecial Weather StatementIWXAllen35 min
Oct 6, 6:21 PM EDTSpecial Weather StatementIWXAdams24 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.